MAUDE Adverse Event Report: TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTASIS SYSTEM

TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTASIS SYSTEM
Catalog Number 000200100
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is under investigation to determine if there was an event that actually caused a fire.There was no indication in the complaint that there was any damage to the laboratory.We will follow up with additional information to the agency.
 
Event or Problem Description
The customer reported that the pipette would not connect to their rotem delta analyzer, even after rebooting and using the backup pipette.An il field service engineer went on site and observed scorched cable, board and connection outlets possibly from a fire.

Brand Name
ROTEM DELTA SYSTEM
Common Device Name
WHOLE BLOOD HAEMOSTASIS SYSTEM
Manufacturer (Section D)
TEM INNOVATIONS GMBH
13 martin-kollar-strasse
munich, 81829
GM  81829
MDR Report Key7519474
Report Number3005792925-2018-00003
Device Sequence Number19178911
Product Code JPA
UDI-Device Identifier04260160470020
UDI-Public04260160470020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number000200100
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1